It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-18-2013, 06:31 PM   #1
Newbie
(female)
 
Join Date: Feb 2013
Posts: 1
captrach HB User
What was this?

I'm a little freaked out and I don't freak out easily. I've been having eye troubles since last summer. They get dry and itch and sometimes they swell up and burn. I can't open them and I get water blisters on the white part. So I went to an eye dr got drops and when I happens I put them in. It Kind of helps but they hurt like heck. So now I've doing this thing where when I'm walking my eyes start to cross, I feel them zigging around in my eyes and I feel like I can't focus. My balance even gets disoriented and if tonight if I hadn't had my shopping cart I would have fallen. I felt like everything was sdizzy I had no smell or sense of my body. It only lasted a few minutes and it left me feeling scared. I was laying on the couch going to take a nap. When my eyes shut I could feel them rolling back and I started to get the feeling that I had no control of my body. I tightened up and could hear myself making noises. It happened about 4 times in a row. I had my phone in my hand and kept thinking that I should get the camera on to record it but had ability to move. I feel asleep but when I woke up I wondered if I had dreamed the whole thing. I felt emotional and was trembling. (I may have slept 40 min) I called and made an apt with my physician and also called the pharmacist to see if the antidepressants I've been on could cause seizures which he said it could. Is this a seizure?

 
Reply With Quote
Old 02-25-2013, 12:13 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2009
Location: USA
Posts: 1,463
92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User92261 HB User
Re: What was this?

It's very possible. It also sounds like you've had some kind of allergic reaction to the meds. I hope you've discontinued them and found a solution by now. Listen to your body and know that it's telling you it doesn't like the meds. They're not for everyone.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!